# SDR A6WA200840347

- Difficulty date: April 8, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 22,254 hours, 18,863 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE BTW FS 319.70 AND FS 349.0 IB OF SERVICE DOOR, BTW RBL 27.00,  FOUND CORRODED. (K)  FLOOR SUPPORT FABRICATED WITH FORMED ANGLE RAW MATERIAL P/N S6144-14 IAW SRM 51-24-21 AND INSTALL IAW SRM 51-42-06.
